Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 55, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Apr 27, 2011, 8:53 AM EDT for Hamilton County, New York. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2011, 8:53 AM EDT (12:53 UTC)
- Expired
- Apr 29, 2011, 8:21 AM EDT
- In force
- 47 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
County Hamilton County, NY
The radar
The Ft Drum radar (KTYX), 96 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sacandaga River at Hope (HOPN6). The gauge peaked at 7.81 ft at Apr 28, 2011, 5:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01321000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
380
WGUS41 KALY 271253
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
853 AM EDT WED APR 27 2011
NYC041-280053-
/O.NEW.KALY.FL.W.0055.110427T1253Z-110428T0400Z/
/HOPN6.1.ER.110427T1212Z.110427T1800Z.110427T2200Z.NO/
853 AM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SACANDAGA RIVER AT HOPE.
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT 8 AM WEDNESDAY THE STAGE WAS...7.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.2
FEET BY 2 PM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
STAGE AFTER 6 PM WEDNESDAY.
* IMPACT...AT 7.0 FEET...WATER OVERFLOWS ONTO LOWLANDS AND APPROACHES
ROUTE 30.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME WED WED THU THU THU
SACANDAGA RIVER
HOPE 7.0 7.1 WED 08 AM 7.2 6.9 6.9 6.5 6.4
$$5 follow-up statements
070
WGUS81 KALY 280018
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
818 PM EDT WED APR 27 2011
NYC041-281218-
/O.EXT.KALY.FL.W.0055.000000T0000Z-110429T0800Z/
/HOPN6.1.ER.110427T1212Z.110429T0000Z.110429T0200Z.NO/
818 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE SACANDAGA RIVER AT HOPE.
* FROM 7 PM THURSDAY UNTIL LATE THURSDAY NIGHT.
* AT 7 PM WEDNESDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 7 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 7.1 FEET BY 8 PM THURSDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10 PM
THURSDAY.
* IMPACT...AT 7 FEET...WATER OVERFLOWS ONTO LOWLANDS AND APPROACHES
ROUTE 30.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
SACANDAGA RIVER
HOPE 7.0 6.8 WED 07 PM 6.9 6.4 6.5 7.1 6.8
$$959
WGUS81 KALY 280141
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
941 PM EDT WED APR 27 2011
NYC041-281341-
/O.CON.KALY.FL.W.0057.000000T0000Z-000000T0000Z/
/INDN6.1.ER.110427T1552Z.110429T1800Z.000000T0000Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE INDIAN RIVER AT INDIAN LAKE.
* UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 1653 FEET.
* FLOOD STAGE IS 1652 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1654 FEET BY 2 PM
FRIDAY ...THEN BEGIN FALLING.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
INDIAN LAKE 1652.5 1652.9 WED 04 PM 1653.2 1653.4 1653.7
1653.9 1654.2
$$
NYC113-281341-
/O.EXT.KALY.FL.W.0052.000000T0000Z-110429T1648Z/
/NCKN6.3.ER.110427T0510Z.110427T1530Z.110429T1048Z.NR/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT NORTH CREEK.
* UNTIL FRIDAY AFTERNOON.
* AT 8 PM WEDNESDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 6 AM FRIDAY.
* IMPACT...AT 12.0 FEET...SOME AREAS ARE UNDER ONE TO TWO FEET OF
WATER.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
NORTH CREEK 10.0 11.7 WED 08 PM 11.5 11.2 10.9 10.7 10.4
$$
NYC091-113-281341-
/O.EXT.KALY.FL.W.0054.000000T0000Z-110430T0440Z/
/HDYN6.2.ER.110427T1234Z.110428T0115Z.110429T2240Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL LATE FRIDAY NIGHT.
* AT 9 PM WEDNESDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 6 PM FRIDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES EAST RIVER ROAD IN SEVERAL
SPOTS. WATER ALSO FLOODS OLD BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
HADLEY 14.0 17.2 WED 09 PM 17.1 16.9 16.5 16.3 16.1
$$
NYC091-115-281341-
/O.CON.KALY.FL.W.0053.000000T0000Z-000000T0000Z/
/FTEN6.2.ER.110427T1437Z.110429T1800Z.000000T0000Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT FORT EDWARD.
* UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 28.7 FEET BY 2 PM
FRIDAY ...THEN BEGIN FALLING.
* IMPACT...AT 28.0 FEET...WATER ON ROUTE 9N IN CORINTH. FLOODS
CELLARS IN CORINTH. WATER REACHES FIRST FLOORS ALONG OLD BEND ROAD
IN MOREAU.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
FORT EDWARD 26.0 27.5 WED 09 PM 27.6 27.6 27.4 27.3 27.9
$$
NYC083-091-115-281341-
/O.CON.KALY.FL.W.0047.000000T0000Z-000000T0000Z/
/SYLN6.2.ER.110425T0916Z.110428T0600Z.000000T0000Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL FURTHER NOTICE.
* AT 2 PM WEDNESDAY THE STAGE WAS 92.3 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 93.8 FEET BY 2 AM
THURSDAY...THEN BEGIN FALLING.
* IMPACT...AT 93.0 FEET...THERE ARE ONE TO THREE FEET OF WATER IN
SOME AREAS CLOSE TO THE RIVER INCLUDING THE SOD FARM...WRIGHTS
LOOP...AND FERRY LANE.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
SCHUYLERVILL 90.0 92.3 WED 03 PM 93.8 93.5 93.1 92.8 92.6
$$
NYC001-083-091-281341-
/O.CON.KALY.FL.W.0058.110428T0600Z-000000T0000Z/
/TRYN6.1.ER.110428T0600Z.110428T1200Z.000000T0000Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT TROY.
* FROM 2 AM THURSDAY UNTIL FURTHER NOTICE.
* AT 9 PM WEDNESDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 2 AM
THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 21.7 FEET BY 8
AM THURSDAY.
* IMPACT...AT 21.5 FEET...WATER FLOODS ONTO THE MOHAWK WHARF IN
VILLAGE OF WATERFORD.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HUDSON RIVER
TROY 21.5 20.9 WED 09 PM 21.5 21.7 21.6 21.6 21.6
$$
NYC043-065-281341-
/O.EXT.KALY.FL.W.0048.000000T0000Z-110429T0900Z/
/HIKN6.2.ER.110426T1130Z.110427T1700Z.110429T0300Z.NR/
941 PM EDT WED APR 27 2011
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL LATE THURSDAY NIGHT.
* AT 8 PM WEDNESDAY THE STAGE WAS 1229 FEET.
* FLOOD STAGE IS 1227 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 11 PM THURSDAY.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREAD FLOODING BETWEEN HINCKLEY AND HERKIMER.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
WEST CANADA CR
HINCKLEY 1227.0 1228.6 WED 09 PM 1228.1 1227.6 1227.2
1227.1 1226.9
$$
NYC043-281341-
/O.EXT.KALY.FL.W.0050.000000T0000Z-110430T0600Z/
/KASN6.2.ER.110427T0318Z.110428T0600Z.110430T0000Z.NO/
941 PM EDT WED APR 27 2011
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT KAST BRIDGE.
* UNTIL LATE FRIDAY NIGHT.
* AT 8 PM WEDNESDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 7.2 FEET BY 2 AM
THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 8
PM FRIDAY.
* IMPACT...AT 7.0 FEET...SEVERAL RV PARKS ARE INUNDATED WITH ONE TO
TWO FEET OF WATER.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
WEST CANADA CR
KAST BRIDGE 6.0 6.9 WED 08 PM 7.2 7.2 7.0 6.8 6.6
$$
NYC041-281341-
/O.EXT.KALY.FL.W.0055.000000T0000Z-110429T1434Z/
/HOPN6.1.ER.110427T1212Z.110429T0000Z.110429T0834Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE SACANDAGA RIVER AT HOPE.
* FROM 12 PM THURSDAY UNTIL FRIDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 6.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 12 PM
THURSDAY AND CONTINUE TO RISE TO NEAR 7.9 FEET BY 8 PM THURSDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4 AM FRIDAY.
* IMPACT...AT 8.0 FEET...WATER FLOODS NY ROUTE 30 NEAR THE HOPE TOWN
GARAGE.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
SACANDAGA RIVER
HOPE 7.0 6.6 WED 08 PM 6.7 6.6 7.2 7.9 7.3
$$
NYC065-281340-
/O.CON.KALY.FL.W.0051.000000T0000Z-000000T0000Z/
/DDMN6.1.ER.110427T0145Z.110428T0600Z.000000T0000Z.UU/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT DELTA DAM.
* UNTIL FURTHER NOTICE.
* AT 7 AM WEDNESDAY THE STAGE WAS 552.0 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 552.3 FEET BY 2
AM THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 552.5 FEET...TWO AND A HALF FEET OF WATER ARE SPILLING
OVER AND THE RIVER BEGINS TO OVERFLOW ITS BANKS DOWNSTREAM.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
MOHAWK RIVER
DELTA DAM 551.5 552.0 WED 07 AM 552.3 552.3 552.3 552.2
552.1
$$
NYC043-057-065-281340-
/O.EXT.KALY.FL.W.0059.000000T0000Z-110429T1342Z/
/LTLN6.1.ER.110428T0428Z.110428T1800Z.110429T0742Z.NO/
941 PM EDT WED APR 27 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT LITTLE FALLS.
* FROM 12 AM THURSDAY UNTIL FRIDAY MORNING.
* AT 8 PM WEDNESDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 12 AM
THURSDAY AND CONTINUE TO RISE TO NEAR 15.6 FEET BY 2 PM THURSDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 3 AM FRIDAY.
* IMPACT...AT 16.0 FEET...WATER REACHES ROADS IN THE INDUSTRIAL PARK.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
MOHAWK RIVER
LITTLE FALLS 15.0 14.7 WED 08 PM 15.1 15.5 15.6 15.6 15.2
$$660
WGUS81 KALY 281330
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
930 AM EDT THU APR 28 2011
NYC041-290130-
/O.CON.KALY.FL.W.0057.000000T0000Z-000000T0000Z/
/INDN6.1.ER.110427T1552Z.110429T1200Z.000000T0000Z.NO/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE INDIAN RIVER AT INDIAN LAKE.
* UNTIL FURTHER NOTICE.
* AT 1 AM THURSDAY THE STAGE WAS 1653 FEET.
* FLOOD STAGE IS 1652 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1655 FEET BY 8 AM
FRIDAY.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
INDIAN LAKE 1652.5 1653.2 THU 01 AM 1654.2 1654.4 1654.6
1654.6 1654.6
$$
NYC091-113-290130-
/O.EXT.KALY.FL.W.0054.000000T0000Z-110430T0840Z/
/HDYN6.2.ER.110427T1234Z.110428T1800Z.110430T0240Z.NO/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT HADLEY.
* UNTIL LATE FRIDAY NIGHT.
* AT 9 AM THURSDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 17.4 FEET BY 2 PM
THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10
PM FRIDAY.
* IMPACT...AT 17.0 FEET...WATER REACHES EAST RIVER ROAD IN SEVERAL
SPOTS. WATER ALSO FLOODS OLD BEND ROAD IN THE TOWN OF MOREAU.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
HADLEY 14.0 17.2 THU 09 AM 17.2 16.4 15.8 15.1 13.5
$$
NYC091-115-290130-
/O.CON.KALY.FL.W.0053.000000T0000Z-000000T0000Z/
/FTEN6.2.ER.110427T1437Z.110429T1800Z.000000T0000Z.NO/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT FORT EDWARD.
* UNTIL FURTHER NOTICE.
* AT 9 AM THURSDAY THE STAGE WAS 28.2 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 28.6 FEET BY 2 PM
FRIDAY ...THEN BEGIN FALLING.
* IMPACT...AT 29.0 FEET...SHUTS DOWN INTERNATIONAL PAPER MILL IN
CORINTH.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
FORT EDWARD 26.0 28.2 THU 09 AM 28.1 28.2 28.4 28.6 28.5
$$
NYC001-083-091-290130-
/O.EXT.KALY.FL.W.0058.000000T0000Z-110430T1200Z/
/TRYN6.1.ER.110429T0600Z.110429T1800Z.110430T0600Z.NO/
930 AM EDT THU APR 28 2011
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT TROY.
* FROM 2 AM FRIDAY UNTIL SATURDAY MORNING.
* AT 8 AM THURSDAY THE STAGE WAS 21.3 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 2 AM
FRIDAY AND CONTINUE TO RISE TO NEAR 21.7 FEET BY 2 PM FRIDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 2 AM SATURDAY.
* IMPACT...AT 21.5 FEET...WATER FLOODS ONTO THE MOHAWK WHARF IN
VILLAGE OF WATERFORD.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
HUDSON RIVER
TROY 21.5 21.3 THU 08 AM 21.4 21.5 21.6 21.7 21.5
$$
NYC043-065-290130-
/O.EXT.KALY.FL.W.0048.000000T0000Z-000000T0000Z/
/HIKN6.2.ER.110426T1130Z.110427T1700Z.000000T0000Z.NR/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 1228.7 FEET.
* FLOOD STAGE IS 1227 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1229 FEET BY 8 PM
THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND
THERE IS WIDESPREADFLOODING BETWEEN HINCKLEY AND HERKIMER.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
WEST CANADA CR
HINCKLEY 1227.0 1228.7 THU 09 AM 1228.8 1228.7 1228.5
1228.2 1227.8
$$
NYC041-290130-
/O.EXT.KALY.FL.W.0055.000000T0000Z-110429T1251Z/
/HOPN6.1.ER.110427T1212Z.110429T0000Z.110429T0651Z.NO/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SACANDAGA RIVER AT HOPE.
* FROM 9 AM THURSDAY UNTIL FRIDAY MORNING.
* AT 8 AM THURSDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 9 AM
THURSDAY AND CONTINUE TO RISE TO NEAR 7.8 FEET BY 8 PM THURSDAY.
THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 2 AM FRIDAY.
* IMPACT...AT 8.0 FEET...WATER FLOODS NY ROUTE 30 NEAR THE HOPE TOWN
GARAGE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
SACANDAGA RIVER
HOPE 7.0 6.8 THU 08 AM 7.8 7.1 6.4 6.0 5.4
$$
NYC065-290130-
/O.CON.KALY.FL.W.0051.000000T0000Z-000000T0000Z/
/DDMN6.1.ER.110427T0145Z.110428T1800Z.000000T0000Z.UU/
930 AM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE MOHAWK RIVER AT DELTA DAM.
* UNTIL FURTHER NOTICE.
* AT 8 AM THURSDAY THE STAGE WAS 552.5 FEET.
* FLOOD STAGE IS 551.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 552.7 FEET BY 2
PM THURSDAY ...THEN BEGIN FALLING.
* IMPACT...AT 552.5 FEET...TWO AND A HALF FEET OF WATER ARE SPILLING
OVER AND THE RIVER BEGINS TO OVERFLOW ITS BANKS DOWNSTREAM.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME THU FRI FRI FRI FRI
MOHAWK RIVER
DELTA DAM 551.5 552.5 THU 08 AM 552.6 552.5 552.3 552.2
552.0
$$
bew918
WGUS81 KALY 290125
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
925 PM EDT THU APR 28 2011
NYC041-291325-
/O.EXT.KALY.FL.W.0055.000000T0000Z-110429T1800Z/
/HOPN6.1.ER.110427T1212Z.110428T2030Z.110429T1200Z.NO/
925 PM EDT THU APR 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SACANDAGA RIVER AT HOPE.
* UNTIL FRIDAY AFTERNOON.
* AT 8 PM THURSDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 8 AM FRIDAY.
* IMPACT...AT 8.0 FEET...WATER FLOODS NY ROUTE 30 NEAR THE HOPE TOWN
GARAGE
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
SACANDAGA RIVER
HOPE 7.0 7.6 THU 08 PM 7.5 7.0 6.5 6.2 6.0
$$057
WGUS81 KALY 291221
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
821 AM EDT FRI APR 29 2011
NYC041-291251-
/O.CAN.KALY.FL.W.0055.000000T0000Z-110429T1800Z/
/HOPN6.1.ER.110427T1212Z.110428T2030Z.110429T1000Z.NO/
821 AM EDT FRI APR 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SACANDAGA RIVER AT HOPE.
* AT 7 AM FRIDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 7 FEET.
* IMPACT...AT 7 FEET...WATER OVERFLOWS ONTO LOWLANDS AND APPROACHES
ROUTE 30.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME FRI FRI SAT SAT SAT
SACANDAGA RIVER
HOPE 7.0 6.9 FRI 07 AM 6.5 6.2 6.0 5.9 5.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Apr 27, 8:12 AM EDT, 41 minutes earlier.
Area forecast discussion, Apr 27, 8:12 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
812 AM EDT WED APR 27 2011
.SYNOPSIS...
A WARM AND HUMID DAY IS ON TAP WITH THE CHANCES FOR AFTERNOON AND
EVENING THUNDERSTORMS. A COLD FRONT WILL APPROACH FROM THE WEST LATE
TONIGHT AND CROSS THE REGION THURSDAY AFTERNOON AND EVENING
ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. WITH THE PASSAGE OF THIS
COLD FRONT A MORE SEASONABLE AIRMASS WILL BE USHERED INTO THE
REGION AS WE HEAD INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 730 AM...STRATUS MOVING NORTH IN THE HUDSON VALLEY FROM
SOUTHERN NY. LOW CLOUDS MAY BE SLOW TO ERODE THIS MORNING.
SOUTHERLY FLOW WILL CONTINUE THROUGHOUT THE DAY.
THE NAM HAS A BETTER HANDLE OF THE POSITION OF THE WARM FRONT WHICH
IS STRUGGLING TO MAKE IT ACROSS THE NORTHERN PORTION OF THE FORECAST
AREA. THE NAM DOES INDICATE THE BOUNDARY WILL MOVE TO THE NORTH
THIS MORNING ALLOWING THE NORTHERN PORTION OF THE FORECAST TO
EXPERIENCE THE WARM AND HUMID AIRMASS TODAY.
AS FOR CONVECTION TODAY...NOT EXPECTING WIDESPREAD COVERAGE BUT
DEFINITELY CAN NOT RULE OUT CONVECTION WITH BROAD SOUTHERLY FLOW
IN THE WARM SECTOR ALONG WITH HELP FROM DIURNAL HEATING. 21Z SREF
INDICATES PROBABILITIES OF 50-70 PERCENT FOR MOST UNSTABLE CAPE TO
REACH 1000 J/KG THIS AFTERNOON WITH 90+ PERCENT ACROSS MUCH OF
FORECAST FOR 500 J/KG. THE STORM PREDICTION CENTER HAS AREA IN
SLIGHT RISK FOR SEVERE THUNDERSTORMS AND WILL KEEP MENTION OF THIS
IN OUR HAZARDOUS WEATHER OUTLOOK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE LONGWAVE TROUGH WILL FINALLY MAKES PROGRESS EASTWARD AS A
POTENT SHORT WAVE ROTATES THROUGH. LOOKING AT WATER VAPOR CAN SEE
SHORT WAVE MOVING ACROSS THE TEXAS PANHANDLE AND OKLAHOMA EARLY
THIS MORNING. THE SURFACE LOW ASSOCIATED WITH THE SHORT WAVE WILL
HEAD NORTHEASTWARD TODAY AND MERGE WITH THE LOW OVER THE UPPER
MID-WEST AND WESTERN GREAT LAKES REGION. THIS NEW LOW WILL HEAD
INTO EASTERN CANADA THURSDAY WITH ITS ASSOCIATED COLD FRONT MOVING
EASTWARD ACROSS THE REGION ACCOMPANIED BY SHOWERS AND THUNDERSTORMS.
PRECIPITABLE WATER VALUES WILL INCREASE TO 1 1/2 TO 1 3/4 INCHES
AHEAD OF THE COLD FRONT THUS VERY HEAVY DOWNPOURS ARE EXPECTED
WITH THE STORMS AND HAVE ADDED THAT TO THE FORECAST FOR THURSDAY.
THERE SHOULD BE A BIT OF A BREAK BETWEEN THE CONVECTION THIS
EVENING AND THE CONVECTION ASSOCIATED WITH THE APPROACHING COLD
FRONT MOVES IN LATE AT NIGHT THEN MAKES STEADY PROGRESS EASTWARD
THURSDAY. LIMITED AFTERNOON HEATING AND A MOIST PRE-FRONTAL
BOUNDARY LAYER...MODEST INSTABILITY 500 TO 1000 J/KG MIXED-LAYER
CAPE WILL SUPPORT AN INCREASE IN STORM COVERAGE AND INTENSITY WITH
THE HELP OF DAYTIME. THE STORM PREDICTION CENTER HAS AREA IN SLIGHT
RISK FOR SEVERE THUNDERSTORMS AND WILL KEEP MENTION OF THIS IN
OUR HAZARDOUS WEATHER OUTLOOK.
WITH THE PASSAGE OF THE COLD FRONT A SEASONABLE AIRMASS WILL BE
USHERED IN. RIDGING WILL TRY TO BUILD IN AT THE SURFACE FRIDAY
AFTERNOON AND NIGHT HOWEVER THE UPPER TROUGH AXIS WILL SWING
THROUGH. SOME SHOWERS ARE EXPECTED AS A RESULT ESPECIALLY ACROSS
THE HIGHER TERRAIN NORTH AND WEST OF THE CAPITAL DISTRICT DURING
THE AFTERNOON INTO THE EVENING WITH THE HELP OF DAYTIME HEATING.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE SOUTHWEST ON
SATURDAY ACCOMPANIED BY A RIDGE ALOFT...WHICH SHOULD RESULT IN
MOSTLY SUNNY SKIES...WITH SEASONABLE TEMPERATURES AND BRISK NORTH
WESTERLY WINDS. HIGHS WILL RANGE FROM THE UPPER 50S ACROSS THE
ADIRONDACKS TO NEAR 70 IN THE HUDSON VALLEY SOUTH OF ALBANY. DURING
THE AFTERNOON...SOME HIGH CLOUDS MAY BEGIN TO STREAM INTO THE REGION
FROM THE NORTHWEST.
SATURDAY EVENING SHOULD START OUT WITH SOME HIGH CLOUDS WHICH
WILL THICKEN AND LOWER TOWARD MORNING. LOWS WILL RANGE FROM
THE UPPER 20S TO THE LOWER 40S.
THE GFS AND ECMWF MODELS DIFFER ON WHEN THE NEXT FRONTAL SYSTEM
WILL AFFECT THE REGION...THE GFS IS FASTER AND BRINGS THE LOW
CLOUDS AND PRECIP IN BY SUNDAY AFTERNOON WHILE THE ECMWF HOLDS IT
BACK UNTIL EVENING. THUS SUNDAY COULD BE DRY DURING MUCH OF THE
DAY UNDER SOME HIGH AND MIDLEVEL CLOUDS. WE WILL GO FOR A SLIGHT
CHANCE POP EXCEPT IN THE WEST WHERE THERE IS A GREATER LIKELIHOOD
OF SHOWERS. IT COULD TURN OUT TO BE A RATHER PLEASANT DAY WITH
HIGHS FROM AROUND 60 IN THE ADIRONDACKS TO AROUND 70 IN THE HUDSON
VALLEY. THE FRONT WILL BE CLOSE ENOUGH TO WARRANT A CHANCE POP
FOR SUNDAY NIGHT THROUGH TUESDAY AS THE FRONTAL SYSTEM SLOWLY MAKES
ITS WAY THROUGH THE REGION. LOWS SUNDAY NIGHT WILL MOSTLY BE IN THE
40S WITH HIGHS MONDAY FROM THE MID 50S TO THE UPPER 60S. MONDAY
NIGHT WILL BE COOLER...ESPECIALLY NORTH...WITH LOWS FROM THE LOWER
30S TO THE MID 40S. TUESDAY LOOKS TO BE A CLOUDY DAY WITH A LINGERING
CHANCE OF SHOWERS AND HIGHS IN THE 50S AND LOW 60S.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
AS OF 730 AM...IFR/LIFR FLIGHT CONDITIONS WILL BE SLOW TO IMPROVE
THIS MORNING. AS THE SUN HEATS THE AIR...SOME MIXING WILL BEGIN
TO ALLOW FOG TO THIN OUT AND LOW STRATUS TO GRADUALLY LIFT AND
MIX OUT. HOWEVER...LOW STRATUS DECK MOVING NORTHWARD UP THE
HUDSON VALLEY MAY SLOW THIS PROCESS. BY MID MORNING MUCH OF THE
AREA WILL BE VFR...AND VFR CONDITIONS WILL THEN CONTINUE INTO THE
AFTERNOON. AS THE SUN HEATS THE UNSTABLE AIR MASS...SOME SHOWERS
AND THUNDERSTORMS MAY POP UP DURING THE AFTERNOON. LATE IN THE
EVENING THE APPROACHING FRONT WILL SET OFF MORE SHOWERS ALONG
WITH EMBEDDED THUNDERSTORMS. CURRENTLY WE HAVE MVFR IN -SHRA WITH
A CB CLOUD GROUP FOR THE LATE EVENING. AS THE INTENSITY AND
TIMING OF THE SHOWERS AND STORMS BECOMES BETTER DEFINED UPDATES
AND AMENDMENTS WILL BE ISSUED.
SOUTHERLY WIND FLOW WILL CONTINUE AT 8-12KTS WITH GUSTS TO 20 KTS
IN SOME AREAS DURING THE AFTERNOON. HIGHER GUSTS ARE ALSO
POSSIBLE IN OR NEAR THUNDERSTORMS.
OUTLOOK...
THU...MVFR/IFR. -SHRA/-TSRA. CHC SVR TSTMS.
THU NIGHT...VFR/MVFR. CHC -SHRAS MAINLY IN THE EVENING.
FRI...VFR/MVFR. CHC -SHRA MAINLY IN THE AFTERNOON.
SAT...VFR...NO SIG WX.
SUN...VFR. SLIGHT CHC -SHRA.
&&
.FIRE WEATHER...
A WARM AND HUMID DAY IS ON TAP WITH THE CHANCES FOR AFTERNOON AND
EVENING THUNDERSTORMS. A COLD FRONT WILL APPROACH FROM THE WEST LATE
TONIGHT AND CROSS THE REGION THURSDAY AFTERNOON AND EVENING
ACCOMPANIED SHOWERS AND THUNDERSTORMS. WITH THE PASSAGE OF THIS COLD
FRONT A MORE SEASONABLE AIRMASS WILL BE USHERED INTO THE REGION AS
WE HEAD INTO THE WEEKEND.
&&
.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT UNTIL NOON WEDNESDAY FOR
HAMILTON...NORTHERN FULTON...HERKIMER ...NORTHERN WARREN AND
NORTHERN WASHINGTON COUNTIES FOR RUNOFF FROM RAINFALL AND SNOWMELT.
FLOODING ON SEVERAL RIVERS INCREASED IN SEVERITY FROM MINOR TO
MODERATE DUE TO ADDITIONAL RAINFALL FROM THE STORMS TUESDAY
AFTERNOON AND EVENING. INCLUDED ARE THE HUDSON RIVER AT NORTH CREEK
AND HINCKLEY RESERVOIR. IN ADDITION TO HINCKLEY...THE GREAT
SACANDAGA LAKE AND LAKE DELTA ARE ALL FULL AND SPILLING OVER...WITH
FLOODING DOWNSTREAM ON THE WEST CANADA AND HEADWATERS OF THE MOHAWK
RIVER. SOME FLOODING IS ALSO LIKELY TO OCCUR FROM THE HUDSON RIVER
ON THE STILLWATER FLATS NEAR THE SARATOGA BATTLEFIELD.
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY INTO THIS
EVENING WITH A MUCH GREATER LIKELIHOOD LATE TONIGHT AND THURSDAY AS
A COLD FRONT APPROACHES AND MOVES THROUGH. PRECIPITABLE WATER VALUES
WILL INCREASE TO 1 1/2 TO 1 3/4 INCHES AHEAD OF THE COLD FRONT THUS
VERY HEAVY DOWNPOURS ARE EXPECTED. DEPENDING ON WHERE THE HEAVY
RAINFALL OCCURS IT COULD WORSEN THE FLOODING.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ032-033-038-042-043-
082.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA
NEAR TERM...IAA/KGM
SHORT TERM...IAA
LONG TERM...RCK
AVIATION...RCK/KGM
FIRE WEATHER...
HYDROLOGY...IAA/RCKHazardous weather outlook, Apr 27, 5:44 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 544 AM EDT WED APR 27 2011 NYZ032-033-038-042-043-082-281100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-NORTHERN WARREN- NORTHERN WASHINGTON-NORTHERN FULTON- 544 AM EDT WED APR 27 2011 ...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR HAMILTON...NORTHERN FULTON...HERKIMER...NORTHERN WARREN AND NORTHERN WASHINGTON COUNTIES. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION...THERE IS THE CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING WITH A FEW STRONG TO SEVERE STORMS POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE CHANCE FOR THUNDERSTORMS THURSDAY WITH STRONG TO SEVERE STORMS POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.. CTZ001-013-MAZ001-025-NYZ039>041-047>054-058>061-063>066-083-084- VTZ013>015-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 544 AM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...CENTRAL MOHAWK VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS... BERKSHIRES...LITCHFIELD COUNTY AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS THE CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING WITH A FEW STRONG TO SEVERE STORMS POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS THE CHANCE FOR THUNDERSTORMS THURSDAY WITH STRONG TO SEVERE STORMS POSSIBLE ALONG WITH LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:58 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 47 min |
| Apr 26, 9:41 PM EDT | River Flood Warning | ALY | Oneida | 4 days |
| Apr 26, 10:16 PM EDT | Special Weather Statement | ALY | Schoharie | 29 min |
| Apr 26, 10:21 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 39 min |
| Apr 27, 1:08 AM EDT | River Flood Warning | ALY | Warren | 3 days |
| Apr 27, 6:52 AM EDT | River Flood Warning | ALY | Saratoga, Washington | 10 days |
| Apr 27, 8:23 AM EDT | River Flood Warning | ALY | Saratoga, Warren | 4 days |
| Apr 27, 11:41 AM EDT | River Flood Warning | ALY | Herkimer | 8 hr |
| Apr 27, 12:00 PM EDT | River Flood Warning | ALY | Hamilton | 6 days |
| Apr 27, 12:14 PM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 4 days |
| Apr 27, 3:40 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 66 hr |
| Apr 27, 5:01 PM EDT | Flash Flood Watch | ALY | Albany, Fulton, Greene, Hamilton, Herkimer, Montgomery and 7 more | 22 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.